# SDR A6WA201441471

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R5311171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD & OTBD CLIPS ARE CRACKED AT FS 280 & RBL 9 FLOOR SUPPORT BEAM.  REMOVED, FABRICATED & INSTALLED INBD & OTBD CLIPS AT FS 280 & RBL 9 FLOOR SUPPORT BEAM IAW REO 601R-53-11-171 REV A 2010-11-10.
